# SDR AALA20071830

- Difficulty date: September 29, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MIA INFLIGHT T1913/29SEP - LANDED WITH A BRAKE HYDRAULIC FAILURE (LEFT HYDRAULIC SYSTEM).  AIRCRAFT LANDED WITHOUT INCIDENT AND MOVED OFF RUNWAY.  AIRCRAFT WAS TOWED TO GATE.  REPLACED LEFT DOWN LOCK ACTUATOR HYDRAULIC LINES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
